MathSciNet Relay Station
MathSciNet bibliographic data
MR2300275 60F99 (15A52)
Götze, Friedrich; Tikhomirov, Alexander N.; Timushev, Dmitry A. Rate of convergence to the semi-circle law for the deformed Gaussian unitary ensemble. Cent. Eur. J. Math. 5 (2007), no. 2, 305–334 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement